I've had ParaGard inserted for 11 days now. Three days ago I noticed my lymph nodes located on the right side of my groin became inflamed. It is painful and I continue to experience dull cramping, although nothing as horrible as it was that first day. Has anybody had a similar experience? Does your body eventually adjust and accept the IUD, or did you have to have it removed?
I've had the Paragard for two days now I went in on the second day of my period and yesterday being my last day was rather difficult as I experienced cramps all throughout the day but now that my cycle has ended I don't even feel the Paragard or any noticeable side effects however I have read if you continue to feel cramps your Paragard might have shifted or may be trying to expel so you should see the dr about it
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2014 • 1 answer
Updated 6 Nov 2014 • 2 answers
Updated 26 Jul 2016 • 1 answer
Updated 2 Mar 2018 • 3 answers
Updated 2 Mar 2018 • 1 answer